Fetzima Withdrawal

Treating Antidepressant Discontinuation Syndrome

The best way to treat antidepressant discontinuation syndrome is to prevent it in the first place. If you no longer need Fetzima, work closely with your healthcare provider to stop the medicine safely. Do not quit taking it suddenly on your own.
 
Your healthcare provider will likely recommend a gradual step-wise reduction in your dose over a period of a week or longer. Gradually taking lower doses can give your body a chance to adapt to the changing levels of serotonin and norepinephrine.
 
Make sure to tell your healthcare provider if you develop withdrawal symptoms when stopping Fetzima. If discontinuation syndrome develops after a dose decrease, your healthcare provider may recommend resuming your previous dose. You can then be taken off the medicine even more slowly. Your healthcare provider is your best source of guidance, as each person may respond differently to stopping an antidepressant.
 
9 Rising Hollywood Stars Who Struggle With Depression

Fetzima Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2016 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.